Open Access
June 2002 On certain exact sequences for $\Gamma _0(m)$
Takashi Ono
Proc. Japan Acad. Ser. A Math. Sci. 78(6): 83-86 (June 2002). DOI: 10.3792/pjaa.78.83


We consider cohomology sets and exact sequences of groups with involutions. In particular, we study congruence subgroups of type $\Gamma_0(m)$ which are acted by the group generated either by the map $z \mapsto (-1/mz)$ of the upper half plane or by the map $x \mapsto (1/mx)$ of the set of irrational real numbers.


Download Citation

Takashi Ono. "On certain exact sequences for $\Gamma _0(m)$." Proc. Japan Acad. Ser. A Math. Sci. 78 (6) 83 - 86, June 2002.


Published: June 2002
First available in Project Euclid: 23 May 2006

zbMATH: 1106.11302
MathSciNet: MR1913936
Digital Object Identifier: 10.3792/pjaa.78.83

Primary: 11F75

Keywords: cohomology sets , Congruence subgroups of level $m$ , ideal class groups , involutions , Pell's equations , quadratic fields

Rights: Copyright © 2002 The Japan Academy

Vol.78 • No. 6 • June 2002
Back to Top